# SDR A6WA200540015

- Difficulty date: December 28, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 7,483 hours, 6,398 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE 484 ANGLE IS CRACKED AT INTERCOSTAL FLANGE AT LBL 36.  REPAIRED LT SIDE 484 ANGLE AT LBL 36 IAW REO. (K)
